SYMPLECTIC GEOGRAPHY PROBLEM IN DIMENSION SIX


BEYAZ A.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.41, no.5, pp.709-713, 2012 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 5
  • Publication Date: 2012
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.709-713

Abstract

In this note, the geography problem in dimension four is reviewed and then its extension to dimension six for the symplectic case is explained. Finally some examples in dimension six are provided.